# SDR CALA2010041200134

- Difficulty date: April 11, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N27015
- Make and model: Boeing 777224
- Aircraft serial: 28678
- Aircraft time: 49,650 hours, 5,231 cycles
- Engine: Ge GE9090B
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 105E7898G2
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AS PER MAINTENANCE CONTROL REQUEST, REMOVE & REPLACE RIGHT ENGINE EEC IN REFERENCE TO L/P 8478370 ENG R1 AND R2 IGNITION FAULTS.  R&R''D NR 2 ENG EEC AS PER MM 73-21-15-400-801-G00 UP TO STEP "I" IS C/W REF NON-ROUTINE 4317003 FOR INSTALLATION STEP "J" AND ABOVE.  ROTABLE PARTS CHANGE WAS INDICATED - TT 1401433, S/N OFF 00162 UNIT, ELECTRONIC  OFF 25-7321-9-0007 0162 ON 25-7321-9-0007 0203.
